Musculoskeletal adverse effects associated with inhaled levofloxacin in a patient with cystic fibrosis: A case report.

Respir MedJun 7, 2026 (epub)

Sayed Alwadaei, Nicki Allsup, Dejene Shiferaw

✦ AI-curated · Sources linked

Case in brief

A 26-year-old woman with cystic fibrosis experienced recurrent diffuse musculoskeletal pain linked to inhaled levofloxacin therapy. The pain occurred only during treatment cycles and resolved after discontinuation of the medication, with no recurrence noted since. This case suggests a potential adverse effect of inhaled levofloxacin that warrants further attention from clinicians.

Diagnostic / clinical pearl

Clinicians should be aware of the possibility of musculoskeletal pain as an adverse effect of inhaled levofloxacin in cystic fibrosis patients, despite its generally favorable safety profile.

Source

Published in Respir Med. This summary was written by xxcode from the publication's abstract and metadata. It is not peer reviewed and is not a substitute for the original article. For clinical decisions, review the original publication.

ShareTelegramLinkedIn

AI-generated summaries may contain errors or omissions. Verify clinically important information with the original publication.

More in Pulmonology

Want this personalized?

Stop searching the literature. Choose what you follow and xxcode will build your personalized medical digest.

  • Your specialties
  • Your filters and thresholds
  • Clinical Research + Case Reports, tuned separately
  • Automatic weekly delivery
  • Audio and text

Prefer listening? Personalized audio digests are available with Pro.

Stay updated for free

Get the 3 most interesting publications in one specialty each week.

Weekly email. Unsubscribe anytime.